PDA

View Full Version : ACK - nose sores gone



Jewelz
07-27-2009, 10:57 AM
OK, so I show up for the biopsy of the nose sores. And they are GONE.

ugh....so typical of what happens to me. I"m so frustrated....:1zhelp:
Jewelz

Danica01
07-27-2009, 10:48 PM
My nose soars and mouth sores have done that to me!!!!!!! It has happened so many times that I have taken pictures of those yucky boogers! I am so sorry you are having to deal with this frustration. I know I feel your pain and so many others on here do too. It was one of Lupus's little tricks it likes to pull when we least expect it.......darn Lupus.....it gets us again!!!! Hang in there:veryhappy:

Danica01
07-27-2009, 10:52 PM
I forgot to ask.....how is the nausea doing???? I suffer from this a lot but I think my has to do with medicine and taking it on an empty stomach at times. I am working on this. Let me know how your tummy is feeling!!!!!

Jewelz
07-28-2009, 06:08 AM
Thanks for asking Danica!

Yeah, the nausea hit again last night. I got the anti-nausea pills refilled last night. Prochlorperazine - took that and I felt good again. Don't know why I'm getting this?

I'm pretty down about the nose sores..... if they would have come back positive for lupus I would have had a Dx...and correct treatment but doc won't Dx me without 1 more thing being positive... I've been living on prednisone for 2 years now. Before that they thought I had RA and had me on Humira and Enbrel for over a year with no results, then they recinded the RA Dx. So I think they want to be sure before they do anything else. Meanwhile I continue a downward spiral...

Well, keep hoping and praying that something happens soon.

Thank you,
Jewelz

Danica01
07-28-2009, 03:16 PM
It will come.....I promise. It seems like getting a diagnosis seems to take forever. I am sorry you had the stomach issues last night. I know how it feels. When I get it it hits so fast. I will be sitting in bed and all of a sudden I will have to lay down because I will feel like I am going to get sick. It is miserable! I have some anti nausea medicine, I may have to dig it out and use it on my shot nights......that is the worst time for me. I will keep you in my thoughts and just hang in there. It will get better, I promise :veryhappy:

Jewelz
07-28-2009, 08:49 PM
Danica -

What do you take shots for? Lupus?

Definately take the anti-nausea pills if you have them. They work like a charm for me!

Jewelz

mountaindreamer
07-28-2009, 09:11 PM
hi jewelz,

i think danica is talking about her methotrexate shot....but i am not 100% sure....

i understand your frustration about the nose sores....but this is so typical of lupus....it hits us hard, hangs around, then just leaves as quickly as it came. So sorry you were not able to get the biopsy.

Danica01
07-29-2009, 01:35 AM
The shot is my methotrexate shot. It is pretty yucky but it is a treatment that works for me at this point in my life.